# SDR GTIA2020030235061

- Difficulty date: March 1, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N682NK
- Make and model: Airbus A321-231
- Aircraft serial: 7957
- Aircraft time: 8,218 hours, 3,466 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

SMOKE AFT CARGO WARNING AT FL340 EN ROUTE TO FLL ( SMOKE DETECTORS IN AFT AND BULK CARGO COMPARTMENTS SMOKE DETECTORS IN AFT AND BULK CARGO COMPARTMENTS )-ACCOMPLISHED TSM 26-16-00-810-805-A PERFORMED PRE-CONDITIONING OF APU PER AMM 12-33-21, NO FAUL NOTED . OPS TEST CARGO-COMPART FIRE EXTINGUISHING PER AMM 26-23-09 TEST OK PERFORMED TSM 26-17-00-810-823-A NO FAULT NOTED .THIS CLEARS DMI MOC NOTIFIED .REF LOG PAGE # 22568884-2
